Alert archive / Alabama / Flash Flood Warnings in 2004

Flash Flood Warning 72, NWS Huntsville, AL

December 6, 2004Colbert County, Alabama

NWS Huntsville, AL issued this flash flood warning at Dec 6, 2004, 2:30 PM CST for Colbert County, Alabama. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 6, 2004, 2:30 PM CST (20:30 UTC)
Expired
Dec 6, 2004, 7:00 PM CST
In force
5 hr
Issued by
NWS Huntsville, AL
Area
Counties, with a storm outline in the text

County Colbert County, AL

The radar

The Columbus AFB radar (KGWX), 110 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2004-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2004-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 304 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
563 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
304 m²/s²
0-3 km storm-relative helicity
355 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KHUN 062030
FFWHUN
ALC033-070100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
230 PM CST MON DEC 6 2004

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COLBERT COUNTY IN NORTHWEST ALABAMA

* UNTIL 700 PM CST

* AT 230 PM CST...WEATHER SERVICE RADAR INDICATED VERY HEAVY RAINFALL
  WAS STILL OCCURRING ACROSS COLBERT COUNTY. RAINFALL SINCE 800 AM   
  HAS BEEN UP TO TWO INCHES IN SOUTHERN AND EASTERN PORTIONS OF      
  COLBERT COUNTY...INCLUDING THE COMMUNITIES OF CROOKED OAK...       
  LEIGHTON...AND WHITEOAK. ANOTHER ONE TO TWO INCHES OF RAIN CAN BE  
  EXPECTED THROUGH 700 PM.

* SOME LOCATIONS AFFECTED INCLUDE...
  CHEROKEE...LEIGHTON...LITTLEVILLE...MUSCLE SHOALS...SHEFFIELD      
  AND TUSCUMBIA.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3489 8810 3489 8807 3489 8797 3480 8792
      3473 8781 3473 8777 3482 8757 3482 8751
      3479 8743 3476 8743 3457 8756 3458 8814

$$ 

JE/23
3 follow-up statements
000 
WGUS74 KHUN 062055
FFSHUN
ALC033-077-079-083-089-070100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST MON DEC 6 2004

...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...

AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MUCH OF LAUDERDALE...LIMESTONE... 
MADISON...COLBERT...AND LAWRENCE COUNTIES. RAINFALL OF ONE TO TWO 
AND A HALF INCHES HAS FALLEN SINCE 9 AM...WITH ANOTHER ONE TO TWO 
INCHES BEFORE THAT. WITH THIS MUCH WATER HAVING FALLEN...ANY 
ADDITIONAL RAINFALL IS LIKELY TO CAUSE FLOODING PROBLEMS. MANY 
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.

IN LAUDERDALE COUNTY...NUMEROUS COUNTY ROADS ARE CLOSED AND THE 
UNDERPASS OF HIGHWAY 20 AT HIGHWAY 43 NEAR MCFARLAND PARK HAS 
ALREADY BEEN CLOSED. IN COLBERT COUNTY...A PORTION OF HIGHWAY 247 
WAS CLOSED DUE TO A LANDSLIDE...AND PORTIONS OF HIGHWAY 133 IN 
MUSCLE SHOALS WERE UNDER WATER. 

IN MADISON COUNTY...SEVERAL ROADS ARE FLOODED OFF HIGHWAY 72 EAST OF 
CHAPMAN MOUNTAIN. FLOODING IS OCCURRING IN LOW LYING AREAS AND MANY 
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL. 

THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE TENNESSEE RIVER AT 
FLORENCE IN LAUDERDALE AND COLBERT COUNTIES...AND FOR THE BIG NANCE 
CREEK AT COURTLAND IN LAWRENCE COUNTY. CONSULT RIVER FLOOD WARNINGS 
AND STATEMENTS FOR THE LATEST UPDATES AND INFORMATION.

SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...
ATHENS...FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON...
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3500 8633 3454 8634 3456 8680 3471 8710
      3432 8714 3434 8754 3458 8753 3459 8818
      3503 8821

$$

JE/23
000 
WGUS74 KHUN 062159 CCA
FFSHUN
ALC033-077-079-083-089-070100-

FLASH FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST MON DEC 6 2004

...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...

AT 255 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MUCH OF LAUDERDALE...LIMESTONE... 
MADISON...COLBERT...AND LAWRENCE COUNTIES. RAINFALL OF ONE TO TWO 
AND A HALF INCHES HAS FALLEN SINCE 9 AM...WITH ANOTHER ONE TO TWO 
INCHES BEFORE THAT. WITH THIS MUCH WATER HAVING FALLEN...ANY 
ADDITIONAL RAINFALL IS LIKELY TO CAUSE FLOODING PROBLEMS. MANY 
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL.

IN LAUDERDALE COUNTY...NUMEROUS COUNTY ROADS ARE CLOSED AND THE 
UNDERPASS OF HIGHWAY 20 AT HIGHWAY 43 NEAR MCFARLAND PARK HAS 
ALREADY BEEN CLOSED. IN COLBERT COUNTY...PORTIONS OF HIGHWAY 133 IN 
MUSCLE SHOALS WERE UNDER WATER. IN FRANKLIN COUNTY...A PORTION OF 
HIGHWAY 247 WAS CLOSED DUE TO A LANDSLIDE NEAR MILE MARKER 5.

IN MADISON COUNTY...SEVERAL ROADS ARE FLOODED OFF HIGHWAY 72 EAST OF 
CHAPMAN MOUNTAIN. FLOODING IS OCCURRING IN LOW LYING AREAS AND MANY 
CREEKS AND STREAMS ARE AT OR ABOVE BANKFULL. 

THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE TENNESSEE RIVER AT 
FLORENCE IN LAUDERDALE AND COLBERT COUNTIES...AND FOR THE BIG NANCE 
CREEK AT COURTLAND IN LAWRENCE COUNTY. CONSULT RIVER FLOOD WARNINGS 
AND STATEMENTS FOR THE LATEST UPDATES AND INFORMATION.

SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...
ATHENS...FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON...
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS.

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO THEY CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3500 8633 3454 8634 3456 8680 3471 8710
      3432 8714 3434 8754 3458 8753 3459 8818
      3503 8821

$$

JE/23
000 
WGUS74 KHUN 062303
FFSHUN
ALC033-077-079-083-089-070100-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CST MON DEC 6 2004

...A FLASH FLOOD WARNING CONTINUES FOR LAUDERDALE...LIMESTONE...
MADISON...COLBERT AND LAWRENCE COUNTIES UNTIL 700 PM CST...

AT 500 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY
HEAVY RAINFALL CONTINUING OVER MOST OF LAUDERDALE...LIMESTONE... 
MADISON...COLBERT AND LAWRENCE COUNTIES.  RAINFALL AMOUNTS ONE TO 
TWO INCHES HAVE FALLEN SINCE 2 PM...WITH AN ADDITIONAL INCH OF 
RAINFALL EXPECTED THIS EVENING.  FLOODING AND FLASH FLOODING WILL 
CONTINUE ACROSS THESE AREAS THIS EVENING AS THE GROUND REMAINS 
SATURATED.  WITH AREA CREEKS AND STREAMS AT OR ABOVE BANKFULL... 
WIDESPREAD FLOODING PROBLEMS WILL BE LIKELY TONIGHT.  

AT 450 PM CST...MADISON COUNTY EMERGENCY MANAGEMENT OFFICIALS 
REPORTED NUMEROUS ROADS ARE UNDERWATER ACROSS NORTHERN PORTIONS OF 
THE COUNTY...MAINLY NORTH OF HIGHWAY 72.  SPORADIC FLOODING HAS ALSO 
BEEN REPORTED IN THE CITY OF HUNTSVILLE.

IN LIMESTONE COUNTY...SEVERAL ROADS WERE REPORTED UNDERWATER.  

THIS SHOULD NOT BE CONSIDERED A COMPLETE LIST OF FLOODED AREAS.

RIVER FLOOD WARNINGS ARE ALSO IN AFFECT FOR THE TENNESSEE RIVER AT 
FLORENCE AND WHITESBURG...AND FOR THE BIG NANCE CREEK AT COURTLAND 
IN LAWRENCE COUNTY.  PLEASE CONSULT THE LATEST RIVER FLOOD WARNINGS 
FOR THE LATEST INFORMATION.

SOME LOCATIONS AFFECTED THROUGH 700 PM CST INCLUDE...ATHENS... 
FLORENCE...HARVEST...HUNTSVILLE...MERIDIANVILLE...MOULTON... 
COURTLAND...TOWN CREEK...AND SURROUNDING AREAS. 

MOST FLOODING DEATHS ARE VEHICLE RELATED. NEVER ATTEMPT TO DRIVE OR
WALK ACROSS AREAS THAT ARE COVERED BY FLOOD WATERS. THE WATER DEPTH
MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. ABANDON VEHICLES
THAT STALL OR BEGIN TO FLOAT. MOVE TO HIGHER GROUND TO ESCAPE THE
FLOOD.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED...
ACT QUICKLY. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS.

REPORT FLOODING INCIDENTS TO YOUR LOCAL EMERGENCY MANAGEMENT
AGENCY...SO IT CAN BE RELAYED TO THE NATIONAL WEATHER SERVICE IN
HUNTSVILLE.

STAY TUNED TO NOAA WEATHER RADIO...OR TO YOUR FAVORITE LOCAL MEDIA
FOR THE LATEST WEATHER INFORMATION.

LAT...LON 3495 8636 3452 8638 3468 8708 3434 8729
      3460 8760 3460 8805 3498 8806

$$

PB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 6, 2:06 PM CST, 24 minutes earlier.

Area forecast discussion, Dec 6, 2:06 PM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 PM CST MON DEC  6 2004

.DISCUSSION...
EARLY AFTERNOON SFC ANALYSIS SHOWING WARM FRONT APPEARS TO BE HUNG
UP AND STRETCHES FROM CENTRAL AR THROUGH NRN MS INTO WEST CENTRAL
AL. OVERRUNNING RAINS CONTINUE ACROSS THE ENTIRE FA WITH RAINFALL
TOTALS SINCE LAST NIGHT STARTING TO ADD UP TO THE TUNE OF 2 TO 4
INCHES WITH ISOLATED HIGHER AMOUNTS ACROSS NORTHERN AND WESTERN
SECTIONS OF THE AREA. BASED ON CURRENT RADAR TRENDS WIDESPREAD RAIN
NOW APPEARS AS IF IT WILL LINGER INTO THE EVENING HOURS. THE
HEAVIEST RAIN WILL CONTINUE TO REMAIN OVER THE NORTHERN HALF OF THE
AREA.

WV IMAGERY SHOWING UPPER LOW CONTINUING TO MAKE STEADY PROGRESS
ACROSS TX.  STILL WATCHING THE ARKLAMISS REGION FOR STRONGER
THUNDERSTORMS...BUT EXPANSIVE CLOUDS AND QUITE A BIT OF STRATIFORM
PRECIP HAVE KEPT THINGS IN CHECK FOR NOW. AS UPPER LOW CATCHES UP
WITH THIS AREA STILL EXPECT SOME STRONGER STORMS TO DEVELOP IN THIS
AREA THIS EVENING WHICH WILL MERGE INTO A LINE AND MOVE INTO THE FA
LATE TONIGHT. GIVEN STRENGTH OF WINDS FIELDS ANY STORM IN THE LINE
WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE GUSTY WINDS. AS LOW
LEVEL JET INCREASES EXPECT SOME OF THAT ENERGY TO MIX DOWN EVEN
WITHOUT PRECIP SO GUSTY WINDS UP TO 30 MPH OR SO WILL BE
POSSIBLE...ESPECIALLY ON THE RIDGE TOPS. EVENING SHIFT MAY HAVE TO
ISSUE WIND ADVISORY.

BIGGEST CONCERN WILL CONTINUE TO BE FLOODING THREAT WITH ANOTHER ONE
TO 2 INCHES OF RAIN EXPECTED LATE TONIGHT AND EARLY TUESDAY. IN
ADDITION TO PONDING AND FLASH FLOODING...MANY AREA RIVERS WILL
APPROACH OR EXCEED FLOOD STAGE IN THE COMING DAYS. WILL KEEP FLOOD
WATCH GOING FOR THE ENTIRE AREA THROUGH NOON TOMORROW FOR SIMPLICITY
SAKE.

CONVERGENCE ALONG FRONT AND PRE FRONTAL TROF WILL BE WEAKENING WITH
TIME AND MAIN PRECIP AREA SHOULD BE EAST OF THE AREA BY MID TO LATE
MORNING TOMORROW. DRY...BUT MILD CONDITIONS EXPECTED ON WEDNESDAY
BEFORE NEXT QUICK MOVING UPPER TROF APPROACHES THE AREA. WAVE WILL
DEVELOP IN THE VICINITY OF THE GULF WITH ANOTHER OVERRUNNING EVENT
IN STORE...BUT SHOULD BE OF SHORTER DURATION.

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    62  69  41  65 / 100  80  10   0
SHOALS        64  69  40  64 / 100  60  10   0
CULLMAN       63  70  43  66 / 100  80  10   0
FAYETTEVILLE  61  69  41  63 / 100  80  10   0
FT PAYNE      61  69  43  64 / 100  80  10   0

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLOOD WATCH THROUGH NOON TUESDAY.
TN...FLOOD WATCH THROUGH NOON TUESDAY.

&&

09
Hazardous weather outlook, Dec 6, 1:09 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
109 PM CST MON DEC 6 2004

ALZ001>010-016-TNZ076-096-097-070330-
COLBERT-CULLMAN-DE KALB-FRANKLIN AL-FRANKLIN TN-JACKSON-LAUDERDALE-
LAWRENCE-LIMESTONE-LINCOLN-MADISON-MARSHALL-MOORE-MORGAN-
109 PM CST MON DEC 6 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PARTS OF
SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...(THROUGH TONIGHT)...

PERIODS OF RAIN AND SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE
EARLY EVENING HOURS AS A WARM FRONT LIFTS NORTHWARD ACROSS THE
TENNESSEE VALLEY. THERE STILL APPEARS TO BE A BREAK IN THE ACTIVITY
DURING THE EVENING HOURS AND UNTIL MIDNIGHT TONIGHT. AN AREA OF
STORMS WILL DEVELOP OVER THE ARKLAMISS REGION TONIGHT...AND BEGIN TO
AFFECT NORTHWEST ALABAMA AFTER MIDNIGHT. A LINE OF STRONG TO SEVERE
STORMS WILL AFFECT AREAS MAINLY ALONG AND WEST OF I 65 FROM 3 TO 6
AM...AND THEN MOVE EASTWARD. IT STILL APPEARS THAT INSTABILITY WILL
BE LIMITED...WHICH SHOULD PRECLUDE A WIDESPREAD SEVERE WEATHER
OUTBREAK. HOWEVER...GIVEN THE STRONG WIND FIELDS THAT WILL BE IN
PLACE...ANY THUNDERSTORM THAT DOES DEVELOP WILL HAVE THE POTENTIAL TO
PRODUCE STRONG WINDS OF 40 TO 60 MPH...AND PERHAPS AN ISOLATED
TORNADO.

BESIDES DAMAGING WINDS...THE MAIN HAZARD WILL BE LOCALLY HEAVY
RAINFALL...WHERE 1 TO 3 INCHES OF RAIN IS EXPECTED THROUGH NOON ON
TUESDAY. WITH THE GROUND NEARLY SATURATED FROM RECENT RAINS...
FLOODING IS LIKELY IN LOW LYING AREAS AND ALONG CREEKS...STREAMS AND
SOME RIVERS.

.DAYS TWO THROUGH SEVEN...(TUESDAY THROUGH SUNDAY)...

THE LINE OF STORMS WILL CONTINUE MOVING ACROSS THE TENNESSEE VALLEY
TUESDAY MORNING. AREAS ALONG AND EAST OF I 65 WILL MAINLY BE
AFFECTED FROM 6 AM TO NOON. A COLD FRONT WILL MOVE THROUGH ON
TUESDAY...AND PUSH THE LINE OF SHOWERS AND THUNDERSTORMS THROUGH THE
VALLEY BY MIDDAY.

DRIER WEATHER WILL RETURN BY TUESDAY AFTERNOON. ANOTHER ROUND OF
RAINFALL WILL BE POSSIBLE BY LATE IN THE WEEK AS ANOTHER STORM
SYSTEM APPROACHES THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THROUGH TUESDAY MORNING.

24

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 6, 8:37 AM CSTFlash Flood WarningHUNFranklin4 hr
Dec 6, 10:27 AM CSTFlash Flood WarningHUNColbert4 hr
Dec 6, 12:30 PM CSTFlash Flood WarningHUNFranklin5 hr
Dec 6, 1:02 PM CSTFlash Flood WarningHUNLauderdale, Lawrence, Limestone, Madison6 hr
Dec 6, 5:25 PM CSTFlash Flood WarningHUNFranklin95 min

Nearby

Flash Flood Warnings in Alabama, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.